MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN.2; CREATININE TEST

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN.2; CREATININE TEST
Catalog Number 05401755190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crej2 reagent expiration date was not provided.The cobas c111 system serial number was (b)(6).Qc was within the assigned ranges on the day of the event.The maintenance was last performed on (b)(6) 2024.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with creatinine jaffé gen.2 (crej2) assay on a cobas c111 system.Initial result: 394.8 mol/l.The customer doubted the result.The sample was repeated 3 times and the repeat results were 90.3 mol/l, 90.5 mol/l, and 89.3 mol/l.No questionable result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The sample centrifugation time and force were not performed as recommended.The investigation did not identify a product problem.The cause was consistent with a preanalytic issue at the customer's site.Preanalytics are within the customer's responsibility.

Brand Name
CREATININE JAFFÉ GEN.2
Common Device Name
CREATININE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18896332
Report Number1823260-2024-00748
Device Sequence Number7589034
Product Code CGX
UDI-Device Identifier04015630926824
UDI-Public04015630926824
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05401755190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown